# SDR DALA2020040702201

- Difficulty date: April 6, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 74,455 hours, 55,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, MAINTENANCE FOUND THE CEILING EMERGENCY LIGHTS AT ROWS 32-35 TO BE INOPERATIVE. THE BATTERIES IN CHARGER B5-107 WERE REPLACED PER MD88 AMM 33-53. FUNCTIONAL TESTS WERE GOOD. (LP #7018139)
